# SDR IXXA0500166S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: 785 Longeron
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND SUPPORT ANGLE CRACKED AT THE RIGHT WHEEL WELL STATION 785 LONGERON 23 RIGHT SWING DOWN PANEL.  MANUFACTURED REPAIR ANGLES.  LOCATED, DRILLED, TRIMMED, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLES IAW DC8 DRAWING 5643404, DC8 SRM 53-2-0, 51-1-8, AND 51-1-20D.
